# SDR SWAA001603

- Difficulty date: August 25, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 7,612 hours, 4,904 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 233A5220
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

CABIN PRESS ALT WARNING HORN SOUNDED, DESCENDED TO 10,000 FT AND O2 MASKS DEPLOYED.  C/W SINGLE PACK CONFIDENCE CK.  OPS CK GOOD PER MM.  RESTOWED O2 MASKS PER MM.
